# SDR HYIA20221025001

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N651CA
- Make and model: Tecnam P2012
- Aircraft serial: 039US
- Aircraft time: 208 hours, 259 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 21221400270000
- Condition: Failed
- Location: Rt Engine
- Part time: 208 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH ENINGE FIRE WARNING IN FLIGHT FOLLWED BY A LH ENGINE FIRE WARNING ABOUT 5 MINUTES LATER. NO ACTUAL FIRE OBSERVED. NEITHER ENGINE WAS SHUT DOWN IN FLIGHT.  INSPECTED LEFT AND RIGHT ENGINE FOR FIRE DAMAGE AND WIRING ISSUES, NONE NOTED. TROUBLESHOT AND FOUND RH LOWER FIRE DETECTOR SENSOR BAD. R/R WITH NEW. INSPECTED LH ENGINE, NO FAULTS NOTED. COMPLETED GROUND RUNS.
